Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Problem 65-7, Solution to an Integral Equation

A. J. Strecok
SIAM Review
Vol. 7, No. 4 (Oct., 1965), p. 559
Stable URL: http://www.jstor.org/stable/2027777
Page Count: 1
  • Subscribe ($19.50)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
559
    559